Filomat 2011 Volume 25, Issue 2, Pages: 59-78
doi:10.2298/FIL1102059G
Full text ( 220 KB)
Cited by


Common fixed point theorems for mappings satisfying common property (E.A.)in symmetric spaces

Gopal Dhananjay, Imdad Mohammad, Vetro Calogero

In this paper, common fixed point theorems for mappings satisfying a generalized contractive condition are obtained in symmetric spaces by using the notion of common property (E.A.). In the process, a host of previously known results are improved and generalized. We also derive results on common fixed point in probabilistic symmetric spaces.

Keywords: Symmetric space, common property (E.A.), common fixed point

More data about this article available through SCIndeks